# SDR ASAA2016080117586

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 4,404 hours, 1,439 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 5108461
- Part serial: A98041
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 12,994 hours, 5,583 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE FAULT CODES, INTERROGATION TASKCARD FOUND FAULT CODE ON NR 2 ENGINE.  73-21272, ALTERNATOR VOLTAGE IS OUT OF RANGE TO THE EEC.  THIS IS A SHORT TERM CODE 73-21272.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-27, TASK 804.  RESISTANCE IS HIGH FOR A PHASE WINDINGS.  REMOVED EEC ALTERNATOR AND ALTERNATOR ROTOR REF AMM 73-21-08-000-801-F00.  INSTALLED EEC ALTERNATOR AND ALTERNATOR ROTOR REF AMM 73-21-08-400-801-F00.  DRIVE PAD LEAK CK GOOD.  PERFORMED IDLE POWER LEAK CHECK REF AMM 71-00-00-700-801-F00 AND ENGINE RUN EEC BITE CHECK REF AMM 71-00-00-700-808-F00.  BOTH OPS CK GOOD.  ACCOMPLISHED TEST 3A IDLE POWER LEAK CK IAW AMM 71-00-00-700-801-F00. NO LEAKS NOTED.
